Started a new medicine, well I’ve been on it before but took myself off of it when I self weaned a year ago. Starting off with a small dose and must work up to a higher dose as it is one of those medications, a build up medication. My psych said it should help with my anxiety as well as my concentration and energy. I am on day four of it and besides cold sweats, clamminess and the occasional tingly feeling in my head I feel alright. So yeah.
I took my night time medication and I ate some food with it like I am supposed too but didn’t have a whole meal like I usually take my meds with and now my stomach is kind of hurting. I know it is the medicine but there is nothing I can do about it, just let it go until it passes.
I bought the movie Jesus Camp and I couldn’t even finish it. It had some really good, emotional Christian moments but then when they had the scenes about abortion and mentioned homosexuality I had to turn it off. They even mentioned something about Harry Potter towards the beginning and how evil he is because he is a warlock. Like, c’mon. I just couldn’t do it. I am not one to judge, but seriously that was not what I was expecting of that movie. Good thing the movie cost $1.95.